Numerical modelling of wave propagation using parabolic approximation with a boundary‐fitted co‐ordinate system

Ting‐Kuei ‐K Tsay, Bruce A. Ebersole, Philip L.‐F Liu

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

With a boundary‐fitted curvilinear co‐ordinate system, the parabolic approximation is applied to the mildslope equation to describe the wave propagation. Both refraction and diffraction are included in the numerical model. Because the shoreline coincides with one of the curvilinear co‐ordinates, the numerical model can be used to compute wave propagations near an irregular shoreline.

Original languageEnglish
Pages (from-to)37-55
Number of pages19
JournalInternational Journal for Numerical Methods in Engineering
Volume27
Issue number1
DOIs
Publication statusPublished - 1989 Jul

All Science Journal Classification (ASJC) codes

  • Numerical Analysis
  • Engineering(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Numerical modelling of wave propagation using parabolic approximation with a boundary‐fitted co‐ordinate system'. Together they form a unique fingerprint.

Cite this